# SDR UPS96405748

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Ws 1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED LT WING LOWER SURFACE FOUND CORROSION AT O/B SUPPORT JACK POINT WS 1280.  REMOVED AND REPAIRED CORROSION DAMAGE IAW SRM 51-10-01, 57-30-01 AND UPS EFN 747-57-0322.
